# SDR FDEA2019121753244

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 41,526 hours, 34,767 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2460010H0120
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING L HYD QTY DROPPED TO .13 AND LO HYD SYS PRESS WARNINGS.  RELEASED FOR SERVICE IAW MEL 78-31-01-01 CATEGORY C EXPIRATION 25DEC19 MEL 78-31-01-01 L IDENTIFY L OR R ENGINE THRUST REVERSER INOPERATIVE.  REVERSER SECURED IN FORWARD THRUST POSITION.  T/S FOUND LT ENGINE INBOARD REVERSER HALF ENGINE SIDE TO UPPER ACTUATOR HYDRAULIC LINE LEAKING.  REF IPC 78-31-26-01 ITEM 65, MPN AE 2460010H0120 PART NOT AVAILABLE IN CGK.  HYD LINE REMOVED AND CAPPED IAW EA F-7831-TO351430 P1.  LT ENGINE THRUST REVERSER INOPERATIVE.  REVERSER SECURED IN FORWARD THRUSH POSITION CTL 7211164.  AIRCRAFT OK FOR  SERVICE.  C/7211164 REPLACED HYD LINE IAW EA F-7831 TO 351430 PT2.
